Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 24873, 6 pages
Research Article

The Wiener Polynomial of the kth Power Graph

Department of Mathematics, Faculty of Science, University of Jordan, Amman 11942, Jordan

Received 11 March 2007; Accepted 11 June 2007

Academic Editor: Pentti Haukkanen

Copyright © 2007 Omar A. AbuGhneim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Omar A. AbuGhneim, Hasan Al-Ezeh, and Mahmoud Al-Ezeh, “The Wiener Polynomial of the Power Graph,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 24873, 6 pages, 2007. doi:10.1155/2007/24873